OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Soliton solutions and fractional effects to the time-fractional modified equal width equation
Md. Habibul Bashar, Mustafa İnç, S. M. Rayhanul Islam, et al.
Alexandria Engineering Journal (2022) Vol. 61, Iss. 12, pp. 12539-12547
Open Access | Times Cited: 24

Showing 24 citing articles:

Breather Wave Solutions for the (3+1)-D Generalized Shallow Water Wave Equation with Variable Coefficients
Lafta Abed Dawod, Mehrdad Lakestani, Jalil Manafian
Qualitative Theory of Dynamical Systems (2023) Vol. 22, Iss. 4
Closed Access | Times Cited: 17

Stability analysis and dynamical behavior of solitons in nonlinear optics modelled by Lakshmanan–Porsezian–Daniel equation
Sonia Akram, Jamshad Ahmad, Shafqat-Ur Rehman
Optical and Quantum Electronics (2023) Vol. 55, Iss. 8
Closed Access | Times Cited: 16

Dynamical Study of Coupled Riemann Wave Equation Involving Conformable, Beta, and M-Truncated Derivatives via Two Efficient Analytical Methods
Rimsha Ansar, Muhammad Abbas, Pshtiwan Othman Mohammed, et al.
Symmetry (2023) Vol. 15, Iss. 7, pp. 1293-1293
Open Access | Times Cited: 16

Exploring exact solitary wave solutions of Kuralay-II equation based on the truncated M-fractional derivative using the Jacobi Elliptic function expansion method
Aamir Farooq, Wen Xiu, Muhammad Ishfaq Khan
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 7

A variety of optical wave solutions to space–time fractional perturbed Kundu–Eckhaus model with full non-linearity
Asim Zafar, Muhammad Raheel, Kalim U. Tariq, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 3
Open Access | Times Cited: 5

Exploring soliton solutions and interesting wave-form patterns of the (1 + 1)-dimensional longitudinal wave equation in a magnetic-electro-elastic circular rod
Amit Kumar, Sachin Kumar, Nisha Bohra, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Closed Access | Times Cited: 4

On the exploration of solitary wave structures to the nonlinear Landau–Ginsberg–Higgs equation under improved F-expansion method
Yosef Jazaa, Mujahid Iqbal, Aly R. Seadawy, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 4

Optical soliton solutions of the M-fractional paraxial wave equation
Md. Habibul Bashar, Md. Abde Mannaf, M. Mostafizur Rahman, et al.
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access

Solitary wave solution to the space–time fractional modified Equal Width equation in plasma and optical fiber systems
U.H.M. Zaman, Mohammad Asif Arefin, M. Ali Akbar, et al.
Results in Physics (2023) Vol. 52, pp. 106903-106903
Open Access | Times Cited: 12

Stability analysis and solitonic behaviour of Schrödinger’s nonlinear (2+1) complex conformable time fractional model
Jamshad Ahmad, Kanza Noor, Sonia Akram
Optical and Quantum Electronics (2024) Vol. 56, Iss. 5
Closed Access | Times Cited: 3

Study of solitary and kink waves, stability analysis, and fractional effect in magnetized plasma
Aysha Bibi, Muhammad Shakeel, Dilawar Khan, et al.
Results in Physics (2022) Vol. 44, pp. 106166-106166
Open Access | Times Cited: 15

Stability analysis and soliton solutions of truncated M-fractional Heisenberg ferromagnetic spin chain model via two analytical methods
Jamshad Ahmad, Kanza Noor, Sumaira Anwar, et al.
Optical and Quantum Electronics (2023) Vol. 56, Iss. 1
Closed Access | Times Cited: 8

Investigation of complex hyperbolic and periodic wave structures to a new form of the q-deformed sinh-Gordon equation with fractional temporal evolution
Abdel‐Haleem Abdel‐Aty, Saima Arshed, Nauman Raza, et al.
AIP Advances (2024) Vol. 14, Iss. 2
Open Access | Times Cited: 2

Dynamical exploration of optical soliton solutions for M-fractional Paraxial wave equation
Md. Habibul Bashar, Supta Ghosh, R. Saidur
PLoS ONE (2024) Vol. 19, Iss. 2, pp. e0299573-e0299573
Open Access | Times Cited: 2

Sensitivity and wave propagation analysis of the time-fractional (3+1)-dimensional shallow water waves model
Mehmet Şenol, Mehmet Gençyiğit, Ulviye Demirbilek, et al.
Zeitschrift für angewandte Mathematik und Physik (2024) Vol. 75, Iss. 3
Open Access | Times Cited: 2

Innovative Insights into Wave Phenomena: Computational Exploration of Nonlinear Complex Fractional Generalized-Zakharov System
Jie Liu, Fuzhang Wang, Raghda A. M. Attia, et al.
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 4
Closed Access | Times Cited: 2

On the dynamical study of the quadratic-cubic fractional nonlinear Schrödinger model in superfast fibers
Fazal Badshah, Kalim U. Tariq, Muhammad Zeeshan, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 5
Closed Access | Times Cited: 1

Traveling wave solutions to the nonlinear space–time fractional extended KdV equation via efficient analytical approaches
Ismail Gad Ameen, Mohammed K. Elboree, Rasha Osman Ahmed Taie
Alexandria Engineering Journal (2023) Vol. 82, pp. 468-483
Open Access | Times Cited: 4

Unveiling parametric effects on optical solitons of the Phi-4 model in mathematical physics
Md. Abde Mannaf, Rajandra Chadra Bhowmik, Mst. Tania Khatun, et al.
Partial Differential Equations in Applied Mathematics (2023) Vol. 8, pp. 100588-100588
Open Access | Times Cited: 2

Optical solitons of SMCH model in mathematical physics: impact of wind and friction on wave
Md. Abde Mannaf, Rajandra Chadra Bhowmik, Mst. Tania Khatun, et al.
Optical and Quantum Electronics (2023) Vol. 56, Iss. 1
Closed Access | Times Cited: 2

On the soliton solutions to some system of complex coupled nonlinear models and the effect of the coupling coefficients
Müslüm Özişik, Handenur Esen, Aydın Seçer, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Open Access

Solutions for Multitime Reaction–Diffusion PDE
Cristian Ghiu, Constantin Udrişte
Mathematics (2022) Vol. 10, Iss. 19, pp. 3623-3623
Open Access

Page 1

Scroll to top